Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Dianette contraceptive pill. Light periods. Could I be pregnant?

I have just started taking Dianette contraceptive pill on the first day of my period - I ve only taken two pills so far and my period is already a lot lighter than usual. Could the pill work this fast in affecting my period or is it possible that I could be pregnant? I would say that I have been careful taking precautions.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, sometimes the pill can alter the menstrual flow by altering the internal hormonal levels.
So if you sure that you used protected intercourse all the time, no need to worry about the pregnancy.
It will take some time to get adjusted for the pills. Sometimes minor side effects can occur, but they will subside soon without need of medication.
As pill is having high protection rate and compatibility, you can continue using it.
Take care.

Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor